Rocky Mountain Journal of Mathematics

Conformal Images of Tangential and Nontangential Arcs

John Akeroyd

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 29, Number 3 (1999), 741-747.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Akeroyd, John. Conformal Images of Tangential and Nontangential Arcs. Rocky Mountain J. Math. 29 (1999), no. 3, 741--747. doi:10.1216/rmjm/1181071606.

Export citation


  • P.L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • W.H.J. Fuchs, Topics in the theory of functions of one complex variable, D. Van Nostrand Company, Princeton, New Jersey, 1967.
  • G.M. Goluzin, Geometric theory of functions of a complex variable, American Mathematical Society, New York, 1969.
  • K. Knopp, Theory and application of infinite series, Dover Publications, New York, 1990.
  • A.J. Lohwater, G. Piranian and W. Rudin, The derivative of a Schlicht function, Math. Scand. 3 (1955), 103-106.
  • C. Pommerenke, Linear-invariante Familien analytischer Funktionen I, Math. Ann. 155 (1964), 108-154.